# SDR ASOA01104

- Difficulty date: July 10, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N262AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120146
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Part time: 19,697 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4962 - DURING GROUND INSPECTION IN DFW, CREW REPORTED EMERGENCY LIGHT NR 3 BATTERY IS NOT HOLDING A CHARGE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY BATTERY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
